# SDR AALA202012049006

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 26,911 hours, 10,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 08825604644
- Part serial: 8681
- Condition: Low Pressure
- Location: Brake System
- Part time: 26,911 hours, 10,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON THIRD BRAKE APPLICATION LOW ACCUMULATOR PRESSURE WARNING IS TRIGGERED.  ONLY TWO BRAKE APPLICATIONS AVAILABLE.  SERVICED BRAKE ACCUMULATOR YELLOW SYSTEM, PER AMM 12-14-32-614-002-A, WAS FOUND AT 600 PSI SERVICED TO 970 PSI NO HELP.  LOW PRESSURE AFTER 2 APPLICATIONS.  BRAKE ACCUMULATOR REPLACED, PER AMM 29-13-42.
